Alert archive / Nebraska / Tornado Warnings in 2015

Tornado Warning 18, NWS Omaha, NE

September 7, 2015Jefferson County, Nebraska

NWS Omaha, NE issued this tornado warning at Sep 7, 2015, 3:10 PM CDT for Jefferson County, Nebraska. It was in force for 35 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2015, 3:10 PM CDT (20:10 UTC)
Expired
Sep 7, 2015, 3:45 PM CDT
In force
35 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

County Jefferson County, NE

The radar

The Grand Island radar (KUEX), 109 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 3:15 PM CDTTORNADO4 Ne Reynolds, NEROPE TORNADO OBSERVED.
Sep 7, 3:23 PM CDTHAIL 0.75Fairbury, NE
Sep 7, 3:23 PM CDTHAIL 22 W Fairbury, NE
Sep 7, 3:25 PM CDTHAIL 2.55 Wnw Fairbury, NEUP TO TENNIS BALL SIZE HAIL. DAMAGE TO ROOF AND WINDOWS BROKEN IN HOUSE. ALSO CROP DAMAGE.
Sep 7, 3:28 PM CDTFUNNEL CLOUD1 Sw Fairbury, NE
Sep 7, 3:28 PM CDTTORNADO5 S Fairbury, NEROPE TORNADO OBSERVED.
Sep 7, 3:30 PM CDTTSTM WND DMG6 S Fairbury, NETREES SNAPPED OR UPROOTED.
Sep 7, 3:32 PM CDTTSTM WND GST 60Fairbury, NE
Sep 7, 3:34 PM CDTHAIL 1.25Fairbury, NE
Sep 7, 3:42 PM CDTHAIL 1.751 Sse Fairbury, NEAT HIGHWAY 8 AND HIGHWAY 15.
Sep 7, 3:45 PM CDTTSTM WND DMGFairbury, NEPOWER OUT THROUGHOUT FAIRBURY.
Sep 7, 3:45 PM CDTTSTM WND GST 804 S Endicott, NE
Sep 7, 3:45 PM CDTHAIL 1.754 S Endicott, NE
Sep 7, 3:51 PM CDTTSTM WND GST 65Rock Creek Station Stat, NE
Sep 7, 3:51 PM CDTHAIL 1Ne Rock Creek Station S, NE
Sep 7, 3:52 PM CDTTORNADO3 N Steele City, NEPICTURE...TIME AND LOCATION POSTED ON SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

339 
WFUS53 KOAX 072010
TOROAX
NEC095-072045-
/O.NEW.KOAX.TO.W.0018.150907T2010Z-150907T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
310 PM CDT MON SEP 7 2015

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN JEFFERSON COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 345 PM CDT

* AT 309 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER GILEAD...OR 23 MILES NORTHEAST OF
  BELLEVILLE...MOVING EAST AT 20 MPH.

  HAZARD...TORNADO AND BASEBALL SIZE HAIL. 

  SOURCE...WEATHER SPOTTERS REPORTED A ROTATING WALL CLOUD. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  FAIRBURY AROUND 340 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
JANSEN...REYNOLDS...CAMP JEFFERSON...ENDICOTT...ROCK CREEK STATION
STATE HISTORICAL PARK...CRYSTAL SPRINGS CAMPGROUND...STEELE CITY AND
BUCKLEY CREEK RECREATIONAL AREA.

THIS INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND
154.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4000 9733 4001 9737 4021 9737 4018 9698
      4017 9697 4000 9702
TIME...MOT...LOC 2009Z 291DEG 18KT 4011 9741 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

MILLER
4 follow-up statements
933 
WWUS53 KOAX 072018
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
318 PM CDT MON SEP 7 2015

NEC095-072045-
/O.CON.KOAX.TO.W.0018.000000T0000Z-150907T2045Z/
JEFFERSON NE-
318 PM CDT MON SEP 7 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR SOUTHERN
JEFFERSON COUNTY...
    
AT 316 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES SOUTHWEST OF FAIRBURY...OR 22 MILES NORTHWEST OF
WASHINGTON...MOVING EAST AT 30 MPH. THE TORNADIC PART OF THIS STORM
MAY STAY JUST SOUTH OF FAIRBURY BUT IS BEING MONITORED CLOSELY. 

HAZARD...TORNADO AND TENNIS BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  FAIRBURY AROUND 325 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
JANSEN...REYNOLDS...CAMP JEFFERSON...ENDICOTT...ROCK CREEK STATION
STATE HISTORICAL PARK...CRYSTAL SPRINGS CAMPGROUND...STEELE CITY AND
BUCKLEY CREEK RECREATIONAL AREA.

THIS INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND
154.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4000 9733 4001 9737 4021 9737 4018 9698
      4017 9697 4000 9702
TIME...MOT...LOC 2016Z 286DEG 25KT 4009 9730 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

MILLER
400 
WWUS53 KOAX 072024
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
324 PM CDT MON SEP 7 2015

NEC095-072045-
/O.CON.KOAX.TO.W.0018.000000T0000Z-150907T2045Z/
JEFFERSON NE-
324 PM CDT MON SEP 7 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR SOUTHERN
JEFFERSON COUNTY...
    
AT 322 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED ABOUT 3 MILES SOUTHWEST OF FAIRBURY...OR 20 MILES
NORTHWEST OF WASHINGTON...MOVING EAST AT 20 MPH. THERE WAS AN
UNCONFIRMED PUBLIC REPORT OF A SMALL TORNADO ABOUT 4 MILES NORTHEAST
OF REYNOLDS AT 315 PM.  

HAZARD...TORNADO AND TENNIS BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN JEFFERSON COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
JANSEN...REYNOLDS...CAMP JEFFERSON...ENDICOTT...ROCK CREEK STATION
STATE HISTORICAL PARK...CRYSTAL SPRINGS CAMPGROUND...STEELE CITY AND
BUCKLEY CREEK RECREATIONAL AREA.

THIS INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND
154.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4000 9733 4001 9737 4021 9737 4018 9698
      4017 9697 4000 9702
TIME...MOT...LOC 2022Z 290DEG 19KT 4008 9725 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

MILLER
893 
WWUS53 KOAX 072030
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
330 PM CDT MON SEP 7 2015

NEC095-072045-
/O.CON.KOAX.TO.W.0018.000000T0000Z-150907T2045Z/
JEFFERSON NE-
330 PM CDT MON SEP 7 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR SOUTHERN
JEFFERSON COUNTY...
    
AT 329 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER FAIRBURY...OR 20 MILES NORTH OF WASHINGTON...MOVING
EAST AT 25 MPH. A DEPUTY REPORTED A ROTATING FUNNEL CLOUD ABOUT 1
MILE SOUTH OF FAIRBURY. 

HAZARD...TORNADO AND TENNIS BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
FAIRBURY...ENDICOTT...JANSEN...REYNOLDS...STEELE CITY...CAMP
JEFFERSON...ROCK CREEK STATION STATE HISTORICAL PARK...CRYSTAL
SPRINGS CAMPGROUND AND BUCKLEY CREEK RECREATIONAL AREA.

THIS INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND
154.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4000 9733 4001 9737 4021 9737 4018 9698
      4017 9697 4000 9702
TIME...MOT...LOC 2029Z 274DEG 20KT 4010 9717 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

MILLER
920 
WWUS53 KOAX 072035
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
335 PM CDT MON SEP 7 2015

NEC095-072045-
/O.CON.KOAX.TO.W.0018.000000T0000Z-150907T2045Z/
JEFFERSON NE-
335 PM CDT MON SEP 7 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR SOUTHERN
JEFFERSON COUNTY...
    
AT 333 PM CDT...A CONFIRMED TORNADO WAS LOCATED ABOUT 6 MILES SOUTH
OF FAIRBURY...MOVING EAST/SOUTHEAST AT 30 MPH. THE TORNADO WAS
MOVING TOWARD THE ENDICOTT AND STEELE CITY AREAS. 

HAZARD...DAMAGING TORNADO AND TENNIS BALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
FAIRBURY...ENDICOTT...JANSEN...REYNOLDS...STEELE CITY...CAMP
JEFFERSON...ROCK CREEK STATION STATE HISTORICAL PARK...CRYSTAL
SPRINGS CAMPGROUND AND BUCKLEY CREEK RECREATIONAL AREA.

THIS INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND
154.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4000 9733 4001 9737 4021 9737 4018 9698
      4017 9697 4000 9702
TIME...MOT...LOC 2033Z 288DEG 27KT 4006 9715 

TORNADO...OBSERVED
HAIL...2.50IN

$$

MILLER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Sep 7, 2:43 PM CDT, 27 minutes earlier.

Area forecast discussion, Sep 7, 2:43 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
243 PM CDT MON SEP 7 2015

.SHORT TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 242 PM CDT MON SEP 7 2015

RAP13 IS ADVERTISING ANOTHER ROUND OF CONVECTION LATER
TONIGHT WITH FOCUS  FOR STRONG/SEVERE THUNDERSTORMS ALONG WITH
SIGNIFICANT RAINFALL ALONG AND SOUTH OF THE I-80. SPC MESO ANALYSIS
REVEALING THE ENVIRONMENT IS BECOMING INCREASINGLY UNSTABLE
PARTICULARLY ALONG THE NEB/KS BORDER WHERE AFTN HEATING/CLEAR SKY
HAS PUSHED MLCAPES ..... SO JUST A MATTER OF TIME NOW FOR CONVECTIVE
INITIATION.

FLASH FLOOD POTENTIAL...RAP13 IS INDICATING THE GREATEST POTENTIAL
FOR THREAT OF FLASH FLOODING TO BE REALIZED WILL BE FOUND SOUTH OF
THE I-80 CORRIDOR IN VERY CLOSE PROXIMITY TO LAST NIGHTS AXIS OF
STOUT RAINFALL ACCUM WHERE CURRENT 1HR FLASH FLOOD GUIDANCE IS
GENERALLY 1.5" TO 2". GIVEN BRUNT OF ACTIVITY WILL BE FARTHER
SOUTH...HAVE REMOVED DOUGLAS/POTTAWATTAMIE/HARRISON/SHELBY COUNTIES
FROM GOING WATCH HEADLINE.

GOOD PCPN EFFICIENCY CONSISTING OF DEEP WARM CLOUD COINCIDENT TO
LYR/LLVL MOISTURE CONVERGENCE AND STOUT POOLING OF GULF MOISTURE
ALONG A STALLED BNDRY SETTING UP OVER THE SRN CWA OVERNIGHT WILL
CONTRIBUTE TO PUSHING PWS VALUES TO 2" OR SO. IN ADDITION...EXPECT
RAIN INTENSITY WILL QUICKLY INCREASE WITH ONSET OF LLVL JET. EXTREME
INSTABILITY IS PROGGED AS WELL WITH MUCAPES OF 3000-4000J/KG. GIVEN
ALL THIS...APPEARS THAT LANCASTER/CASS/OTOE COUNTIES IN
NEB...MILLS/MONTGOMERY/FREMONT/PAGE COUNTIES IN IA WILL BE
PARTICULARLY SUSCEPTIBLE TO A FLASH FLOOD EVENT TONIGHT.

AS FOR SEVERE STORM THREAT...OVERLAPPING PARAMETERS CONSISTING OF
SUBSTANTIAL INSTABILITY/DEEP LYR SHEAR-50KT/PRONOUNCED EFFECTIVE SRH
WILL MAKE CONDITIONS FAVORABLE FOR SUPERCELL/HAIL THREAT EARLY ON.
INCREASING THETA-E DIFFERENTIAL AS STORMS BECOME MORE LINEAR IN
NATURE THEN WITH LEAD TO DAMAGING WINDS AS THE PRIMARY THREAT.

A SLOW MOVING CANADIAN AIR MASS IS PROGGED TO DROP INTO THE CNTRL
PLAINS THEN MID WEEK WITH SMALL CHANCES FOR PCPN DEVELOPMENT ALONG
THE BNDRY WED NIGHT THRU THUR NIGHT.

OCCURRING WED NIGHT AND THEN AGAIN FRIDAY NIGHT IN ASSOCIATION WITH
COMBINATION OF LLVL THETA-E ADV AND LOW/MID LYR AGEOSTROPHIC FORCING
WITH MOISTURE RETURN RIDING UP ALONG THE HIGH PLAINS. GOING POPS
LOOK REASONABLE SO NOT MAJOR CHANGES PLANNED.

AIR MASS ENVELOPING THE REGION WILL RESULT IN A NOTICEABLE COOL DOWN
WITH HIGHS ONLY TOPPING OUT IN THE MID MID 70S ON TUES/WED...AND
AROUND 80 ON THUR.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 242 PM CDT MON SEP 7 2015

LARGE SCALE FLOW WILL BECOME HIGHLY AMPLIFIED DURING THE EXTENDED
PDS WITH A DEEP LONGWAVE TROF SETTLING IN OVER THE ERN CONUS.
EVOLVING PATTERN WILL FAVOR DRY CONDITIONS AND CONTINUATION OF BELOW
NORMAL TEMPS WITH AFTN HIGHS GENERALLY IN THE LOW/MID 70S HEADING
INTO NEXT WEEKEND. TEMPS REBOUND THOUGH EARLY NEXT WEEK WITH HIGHS
ON MONDAY IN THE UPPER 70S/LOW 80S.

&&

.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1231 PM CDT MON SEP 7 2015

VERY COMPLICATED FORECAST WITH A LOT GOING ON. MVFR AT KLNK/KOMA...COULD
BECOME VFR YET THIS AFTERNOON...AT THE SAME TIME THAT SHOWERS MOVE
IN FROM THE WEST...AND COULD EVEN EXPERIENCE A FEW RUMBLES OF THUNDER
THIS AFTERNOON AS WELL. BEST POTENTIAL FOR STRONGER THUNDERSTORMS
01-05Z. THEN IFR AND POSSIBLY LIFR CONDITIONS REDEVELOP BY
08-09Z...BUT SCATTERING BACK OUT BY 08/16-18Z. IFR CONDITIONS AT
KOFK...WITH SHOWERS MOVING IN WITHIN THE NEXT HOUR OR TWO...WITH A
CHANCE OF THUNDER. RAIN COULD END AT KOFK BY 23Z...THEN IFR
CONDITIONS REDEVELOP...EVENTUALLY BECOMING LIFR LATER ON.
ADDITIONAL STORMS COULD AFFECT KOFK LATE IN THE NIGHT...BUT THEY
COULD ALSO REMAIN NORTH OF THE SITE TOO...THUS NOT CONFIDENT
ENOUGH TO INCLUDE THAT FAR OUT.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     MORNING FOR NEZ053-066>068-078-088>093.

IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
     MORNING FOR IAZ079-080-090-091.

&&

SHORT TERM...DEE
LONG TERM...DEE
AVIATION...DEWALD
Hazardous weather outlook, Sep 7, 11:45 AM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1145 AM CDT MON SEP 7 2015

IAZ043-NEZ011-012-015>018-030>034-042>045-050-051-080645-
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-
1145 AM CDT MON SEP 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS OVER PARTS OF
NORTHEAST NEBRASKA TONIGHT...ALTHOUGH THE BEST SEVERE RISK APPEARS
TO BE SETTING UP SOUTH OF THE REGION. IF STORMS DEVELOP...THE
PRIMARY HAZARDS WOULD BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON TUESDAY AS AN UPPER LEVEL
LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. ISOLATED THUNDERSTORMS
ARE AGAIN POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED THIS AFTERNOON OR
TONIGHT.

IAZ055-056-069-079-080-090-091-NEZ052-053-065>068-078-088>093-
080645-
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-
JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1145 AM CDT MON SEP 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE LATE THIS AFTERNOON AND EVENING...PRIMARILY OVER
SOUTHEAST NEBRASKA. AN ISOLATED TORNADO COULD ALSO OCCUR IN THIS
AREA AS WELL. HEAVY RAIN IS ALSO LIKELY OVERNIGHT...WITH FLASH
FLOODING POSSIBLE...ESPECIALLY IN AREAS THAT RECEIVED 2 TO 6
INCHES OF RAIN SUNDAY NIGHT. A FLASH FLOOD WATCH REMAINS IN
EFFECT TONIGHT.

THE COLD FRONT THAT MOVED THROUGH THE AREA AND TRIGGERED
THUNDERSTORMS SUNDAY NIGHT HAS LIFTED BACK NORTH INTO SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA. HIGH INSTABILITY AND MODERATE SHEAR
WILL CONTRIBUTE TO THE SEVERE STORM POTENTIAL DURING THE LATE
AFTERNOON AND EVENING. STRONG TO SEVERE STORMS WILL LIKELY DEVELOP
IN SOUTH CENTRAL NEBRASKA LATE THIS AFTERNOON...THEN MOVE EASTWARD
INTO SOUTHEAST NEBRASKA THIS EVENING. ALSO...ABUNDANT ATMOSPHERIC
MOISTURE COMBINED WITH EXPECTED TRAINING OF THUNDERSTORMS
OVERNIGHT WILL LEAD TO HEAVY RAINFALL AND FLASH FLOODING. THE
GREATEST THREAT FOR FLOODING WOULD BE FROM LINCOLN EASTWARD TO
NEBRASKA CITY...TO GLENWOOD...RED OAK AND CLARINDA IOWA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON TUESDAY AS AN UPPER LEVEL
LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. ISOLATED THUNDERSTORMS
ARE AGAIN POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND
EVENING...ESPECIALLY IN SOUTHEAST NEBRASKA.

DEWALD

In the hours before

Local storm report, Sep 7, 9:40 AM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
940 AM CDT MON SEP 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 S EAGLE               40.80N 96.43W
09/07/2015  M5.82 INCH       CASS               NE   COCORAHS

            RAINFALL 24 HOUR

0700 AM     HEAVY RAIN       9 ENE LINCOLN           40.87N 96.53W
09/07/2015  M4.10 INCH       LANCASTER          NE   COCORAHS

            RAINFALL 24 HOUR

0700 AM     HEAVY RAIN       1 ENE LINCOLN           40.82N 96.67W
09/07/2015  M3.91 INCH       LANCASTER          NE   COCORAHS

            RAINFALL 24 HOUR

0700 AM     HEAVY RAIN       3 ESE LINCOLN           40.80N 96.64W
09/07/2015  M3.90 INCH       LANCASTER          NE   COCORAHS

            RAINFALL 24 HOUR

0700 AM     HEAVY RAIN       5 SE LINCOLN            40.77N 96.62W
09/07/2015  M3.08 INCH       LANCASTER          NE   COCORAHS

            RAINFALL 24 HOUR

0700 AM     HEAVY RAIN       5 E LINCOLN             40.82N 96.59W
09/07/2015  M2.78 INCH       LANCASTER          NE   COCORAHS

            RAINFALL 24 HOUR

0700 AM     HEAVY RAIN       1 SW PLATTSMOUTH        41.00N 95.90W
09/07/2015  M2.78 INCH       CASS               NE   COCORAHS

            RAINFALL 24 HOUR

0700 AM     HEAVY RAIN       5 S LINCOLN             40.74N 96.69W
09/07/2015  M2.20 INCH       LANCASTER          NE   COCORAHS

            RAINFALL 24 HOUR

0700 AM     HEAVY RAIN       GLENWOOD                41.05N 95.74W
09/07/2015  M2.43 INCH       MILLS              IA   CO-OP OBSERVER

            RAINFALL 24 HOUR

&&

J-E.KLISH
Local storm report, Sep 7, 10:09 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1009 AM CDT MON SEP 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     HEAVY RAIN       4 N PACIFIC JUNCTION    41.08N 95.80W
09/07/2015  M5.25 INCH       MILLS              IA   PUBLIC

            RAINFALL 24 HOUR - 195TH ST AND GUNSOLY RD

&&

J-E.KLISH
Local storm report, Sep 7, 10:21 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1021 AM CDT MON SEP 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       7 E SPRINGFIELD         41.08N 96.00W
09/07/2015  M2.75 INCH       SARPY              NE   CO-OP OBSERVER

&&

J-E.KLISH
Local storm report, Sep 7, 10:59 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1059 AM CDT MON SEP 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 SW LINCOLN            40.79N 96.73W
09/07/2015  M2.68 INCH       LANCASTER          NE   COCORAHS

            RAINFALL 24 HOUR

0700 AM     HEAVY RAIN       PLATTSMOUTH             41.01N 95.89W
09/07/2015  M2.08 INCH       CASS               NE   COCORAHS

            RAINFALL 24 HOUR

&&

J-E.KLISH
Local storm report, Sep 7, 12:56 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1256 PM CDT MON SEP 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     SYRACUSE                40.66N 96.18W
09/06/2015                   OTOE               NE   EMERGENCY MNGR

            NUMEROUS LARGE TREE LIMBS BLOWN DOWN ACROSS TOWN. POWER
            LINES DOWN. SIGNIFICANT SHINGLE DAMAGE TO NUMEROUS HOMES.
            PARTIAL ROOF BLOWN OFF CHURCH.

&&

VDEWALD
Local storm report, Sep 7, 1:08 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
108 PM CDT MON SEP 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     HEAVY RAIN       3 W PACIFIC JUNCTION    41.02N 95.86W
09/07/2015  M2.20 INCH       MILLS              IA   TRAINED SPOTTER

            RAINFALL 24 HOUR

&&

J-E.KLISH

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 7:00 PM CDTAreal Flood AdvisoryOAXLancaster3 hr
Sep 6, 7:02 PM CDTSpecial Weather StatementOAXSaline43 min
Sep 6, 7:14 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe46 min
Sep 6, 7:30 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline30 min
Sep 6, 7:34 PM CDTAreal Flood AdvisoryOAXCass, Otoe3 hr
Sep 6, 8:00 PM CDTSpecial Weather StatementOAXCass, Lancaster, Otoe45 min
Sep 6, 8:28 PM CDTSpecial Weather StatementOAXWashington47 min
Sep 6, 8:53 PM CDTSpecial Weather StatementOAXWashington52 min
Sep 6, 9:22 PM CDTSpecial Weather StatementOAXCass38 min
Sep 6, 9:24 PM CDTSevere Thunderstorm WarningOAXCass51 min
Sep 6, 9:47 PM CDTSevere Thunderstorm WarningOAXOtoe28 min
Sep 6, 10:05 PM CDTSevere Thunderstorm WarningOAXCass, Otoe40 min
Sep 6, 11:27 PM CDTSpecial Weather StatementOAXCass48 min
Sep 7, 4:19 AM CDTFlash Flood WatchOAXCass, Douglas, Gage, Jefferson, Johnson, Lancaster and 6 more22 hr
Sep 7, 2:56 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline64 min
Sep 7, 3:42 PM CDTTornado WarningOAXGage, Jefferson33 min
Sep 7, 3:55 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson65 min
Sep 7, 4:14 PM CDTTornado WarningOAXGage16 min
Sep 7, 4:45 PM CDTSevere Thunderstorm WarningOAXGage, Pawnee37 min
Sep 7, 6:58 PM CDTSpecial Weather StatementOAXOtoe47 min

Nearby

Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.